Determination of Grassmann manifolds which are boundaries

Sankaran, Parameswaran (1991) Determination of Grassmann manifolds which are boundaries Canadian Mathematical Bulletin, 34 (1). pp. 119-122. ISSN 0008-4395

Full text not available from this repository.

Official URL:

Related URL:


Let FGnk denote the Grassmann manifold of all k-dimensional (left) F-vector subspace of Fn for F = R, the reals, C, the complex numbers, or H the quaternions. The problem of determining which of the Grassmannians bound was addressed by the author in [4]. Partial results were obtained in [4] for the case F = R, including a sufficient condition, due to A. Dold, on n and k for R Gnk to bound. Here, we show that Dold's condition is also necessary, and obtain a new proof of sufficiency using the methods of this paper, which cover the complex and quaternionic cases as well.

Item Type:Article
Source:Copyright of this article belongs to University of Toronto Press.
ID Code:96279
Deposited On:21 Dec 2012 11:36
Last Modified:21 Dec 2012 11:36

Repository Staff Only: item control page